MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX CRICOTHYROIDOTOMY; NEEDLE, EMERGENCY AIRWAY

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX CRICOTHYROIDOTOMY; NEEDLE, EMERGENCY AIRWAY
Model Number 100/465/060
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that some of the peremption dates of batches that are not matching with the boxes of goods received.No patient injury or involvement was reported.
 
Additional Manufacturer Narrative
One sample was received at the investigation site in its original packaging.Expiry dates on labels versus expiry dates in system versus expiry dates in purchase order were compared and it was found that there is mismatch.Expiry dates on labels are correct but expiry dates in the system are incorrect.Root cause related to quality control.A review of the device history records (dhr) shows there were no observations recorded during manufacture to suggest an issue of this nature would occur with this lot of product.All expiry dates within dhrs are correct.No information has been received to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
PORTEX CRICOTHYROIDOTOMY
Common Device Name
NEEDLE, EMERGENCY AIRWAY
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15409666
Report Number3012307300-2022-18871
Device Sequence Number5512648
Product Code BWC
UDI-Device Identifier15019315010989
UDI-Public15019315010989
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K050166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number100/465/060
Device Catalogue Number100/465/060
Device Lot Number3820782
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2022
Initial Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown